MAUDE Adverse Event Report: DENTIUM USA SUPERLINE II; DENTAL IMPLANT

DENTIUM USA SUPERLINE II; DENTAL IMPLANT
Model Number FXS4512C
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Osseointegration (2646)
Date of Event 04/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure, 4 months after implant placement.Bone quality around the area was type iii, and oral hygiene around the implant was good.Peri implantitis was observed during the implant removal surgery.The patient has since recovered.

Brand Name
SUPERLINE II
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer (Section G)
DENTIUM USA
6761 katella ave
cypress CA 90630
Manufacturer Contact
eun son
6761 katella ave
cypress, CA 90630
7142260229
MDR Report Key16845196
Report Number3005503242-2023-00040
Device Sequence Number12644129
Product Code DZE
UDI-Device IdentifierD755FXS4512C0
UDI-PublicD755FXS4512C0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFXS4512C
Device Catalogue NumberFXS4512C
Device Lot NumberF21LB873S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Initial Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale